| Catalog Number |
0306330000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 2 malfunction events in which the device or cutting accessory fractured.Two events had patient involvement: no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 1 device was evaluated using data provided by the user or a third party.1 device investigation type has not yet been determined.Additional information: 2 devices were labeled for single-use.2 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 2 malfunction events in which the device or cutting accessory fractured.- 2 events had patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: h6, h11 2 previously reported events are included in this follow-up record.Product return status 1 device was not available for evaluation.1 device was evaluated using data provided by the user or a third party.